# SDR UPS07M50942

- Difficulty date: September 20, 2007
- Submitted: October 22, 2007
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 42,234 hours, 6,015 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C MAIN DECK:  FROM BS 825 TO 835, ALONG X=76 (LBL76), SEAT TRACK FLANGE AREAS FOUND CORRODED.  CORROSION REMOVAL AS A/MENTIONED AREA, FOUND EXCEEDS LIMIT PER SRM 53-7 0-00D F3.V1.R35.  REMOVAL C/OUT TO GAIN ACCESS OF AFFECTED SEAT/TRK CORRODED, SEAT/T TRIMMED OFF PER SRM 53-70-00D F1 V1 R35.  SEAT/T & SPLICE AT AFFECTED AREA REWORK PER SRM 53-70-00D, F1 V1.R35.  PICKED UP HOLES & INSTL OF SEAT/T SRM 51-33-01 & 51-3101 V.2 R35., FOUND SATIS.
